The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (1314 KB) | Metadata | Table of Contents | ZAA summary
Volume 9, Issue 4, 1990, pp. 361–377
DOI: 10.4171/ZAA/408

Published online: 1990-08-31

Asymptotische Entwicklungen der konfluenten hypergeometrischen Funktionen $U(a, b, z)$ und $M (a, b, z)$ für große Werte von $b$ und $z$

Hans-Joachim Schell

Asymptotic expansions are derived for the confluent hypergeometric functions $U (a, b, z)$ and $M(a, b, z)$, holding for large real values of $b$ and $z = yb (a > 0, y > 0$, fixed). The cases $y < 1$ and $y > 1$ are investigated. The results include the asymptotic expansions für $b \to \infty$, $z$ fixed, and the well-known expansions when $z \to \infty$, $b$ fixed.

No keywords available for this article.

Schell Hans-Joachim: Asymptotische Entwicklungen der konfluenten hypergeometrischen Funktionen $U(a, b, z)$ und $M (a, b, z)$ für große Werte von $b$ und $z$. Z. Anal. Anwend. 9 (1990), 361-377. doi: 10.4171/ZAA/408